# SDR DXTA2025090804842

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N781QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20570
- Aircraft time: 10,520 hours, 6,284 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR FAILED AT 34,000. RIGHT GENERATOR FAILED AT 34,000 FEET.   REMOVED LT GENERATOR POWER MODULE, P/N: R3608Â·011, S/N: 3270G, AND INSTALLED NEW GENERATOR POWER MODULE, P/N: R3608-011, S/N: 4816G, ACCOMPLISHED OPERATIONAL CHECK AND FOUND NO DISCREPANOES. WORK ACCOMPLISHED IN REFERENCE TO BOMBARDIER CHALLENGER 350 AMM 24-31-21. REMOVED RH GENERATOR POWER MODULE, P/N: R3608-011, S/N: 4869G, AND INSTALLED NEW GENERATOR POWER MODULE, P/N: R3608-0LL, S/N: 4830G. ACCOMPLISHED OPERATIONAL CHECK AND FOUND NO DISCREPANCIES. WORK ACCOMPLISHED IN REFERENCE TO BOMBARDIER CHALLENGER 350 AMM 24-31-21.
